# SDR ASAA2018103126702

- Difficulty date: October 31, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 10,608 hours, 3,453 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MAINTENANCE TEMP CTL NR 2. GROUNDED - YES. RESET TEMP CONTROL SYST. MCDU BITE TEST C/W. MSG CLEARED.
